Ok well recently I had sex and he came in me. I've been taking mononesa for over two months now. A day later I started to have spotted bleeding is this normal?
Yes, it is very normal to have spotting and breakthrough bleeding in the first few months of birth control therapy. It was likely coincidental that it happened right after sex-I doubt the sexual activity caused the spotting. As long as you have been taking the Pill every day, at roughly the same time of day, you should be protected against pregnancy even when your partner ejaculates (comes) inside of you. If you miss a pill, then you may begin to spot and when you miss you should take the pill as soon as you realized you have missed, even if it means taking two pills at once, and then use back up, like condoms, for at least seven days after the missed pill. Also, if you are put on antibiotics for any reason you should use back up, like a condom, for the whole time you are taking the antibiotics and for at least seven days after you finish them. It is also not unusual to have bleeding or spotting mid cycle, then not have any bleeding or spotting on you placebo week so dont panic if that happens. After about 4-6 months, you should start to regulate out and your periods will come in the placebo week that they are supposed to. No worries, you are just fine!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 1 answer
Posted 13 Jun 2013 • 1 answer
Posted 2 Apr 2014 • 1 answer
Posted 21 May 2016 • 0 answers
Posted 10 Jul 2016 • 0 answers